# SDR QXEA9900307

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND MAIN LANDING GEAR DOOR HINGE ATTACH AREA ALONG LEFT-HAND KEEL BEAM HAS PITTING CORROSION AT FORWARD CORNER.  REPAIRED IAW HORIZON AIR EA 4-53-650.
